Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pregnant, really wet. Bumps, rashes around vagina. Solution?

My girlfriend is 20 weeks pregnant. She has been really wet and as a result had been wearing panty liners for a month straight and since has devolved bumps and red rash around vagina area which has now spread to on her lips . Is this irritation from being wet with panty liners or something word and what can be done to resolve this?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thank you for the description.

Yes, this could indeed be from being over lubricated which has resulted in irritation. But we can only assume thos once all causes for such a presentation habe been ruled out.

As she is pregnant she will be experiences many changes in her body. In such a scenario it is best to visit her obstetrician to rule out any abnormalities and get the required attention she needs to be comfortable during her pregnancy.

Hope this helps.

Take care.
Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor